ITP OpenIR

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Nonlinear magnetization dynamics of the classical ferromagnet with two single-ion anisotropies in an external magnetic field 期刊论文
PHYSICAL REVIEW B, 1999, 卷号: 60, 期号: 18, 页码: 12893-12911
Authors:  Liu, WM;  Zhang, WS;  Pu, FC;  Zhou, X;  Liu, WM , Oak Ridge Natl Lab, Div Solid State, POB 2008, Oak Ridge, TN 37831 USA.
Adobe PDF(1098Kb)  |  Favorite  |  View/Download:89/16  |  Submit date:2012/08/29
Heisenberg Spin Chain  Landau-lifschitz Equation  Inverse Scattering Transform  Linear Schrodinger-equation  Riemann Boundary-problem  Easy-plane  Lifshitz Equation  Soliton-solutions  Equivalence  Excitations  
Nonlinear dynamics of a continuum Heisenberg spin chain with an anisotropy and an external magnetic field 期刊论文
ZEITSCHRIFT FUR PHYSIK B-CONDENSED MATTER, 1997, 卷号: 103, 期号: 1, 页码: 105-114
Authors:  Liu, WM;  Yang, SL;  Pu, FC;  Huang, NN;  Liu, WM , CHINA CTR ADV SCI & TECHNOL, WORLD LAB, POB 8730, BEIJING 100080, PEOPLES R CHINA.
Adobe PDF(188Kb)  |  Favorite  |  View/Download:108/21  |  Submit date:2012/08/29
Landau-lifschitz Equation  Riemann Boundary-problem  Linear Schrodinger-equation  Inverse Scattering Problem  Easy-plane  Soliton-solutions  Excitations  Transformation  Equivalence  Ferromagnet  
Solitons in a uniaxial anisotropic Heisenberg spin chain with Gilbert damping in an external magnetic field 期刊论文
PHYSICAL REVIEW E, 1997, 卷号: 55, 期号: 2, 页码: 1375-1394
Authors:  Liu, WM;  Wang, XB;  Pu, FC;  Huang, NN;  Liu, WM , ACAD SINICA, INST THEORET PHYS, POB 2735, BEIJING 100080, PEOPLES R CHINA.
Adobe PDF(566Kb)  |  Favorite  |  View/Download:204/31  |  Submit date:2012/08/29
Landau-lifschitz Equation  Nonlinear Schrodinger-equation  Riemann Boundary-problem  Inverse Scattering Problem  One-dimensional Magnets  Easy-plane  Ferromagnetic Chains  Magnon Localization  Excitations  Dynamics  
Nonlinear dynamics of the magnetization in an anisotropic ferromagnet with a magnetic field 期刊论文
PHYSICAL REVIEW E, 1996, 卷号: 54, 期号: 5, 页码: 4612-4625
Authors:  Liu, WM;  Wang, XB;  Pu, FC;  Huang, NN;  Liu, WM , CHINESE ACAD SCI,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(494Kb)  |  Favorite  |  View/Download:114/14  |  Submit date:2012/08/29
Landau-lifschitz Equation  Riemann Boundary-problem  Linear Schrodinger-equation  Inverse Scattering Problem  Continuum Spin System  Easy-plane  Darboux Transformation  Soliton-solutions  Chain  Excitations